# SDR AALA202404296768

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 30,345 hours, 9,843 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT OPEN WHEN TURNING DOOR HANDLE CLOCKWISE. ONLY OPENS WHEN TURNING DOOR HANDLE COUNTERCLOCKWISE. ADJUSTED COCKPIT DOOR LOWER LATCH IAW AMM 52-51-21 OPS CK GOOD.
